MathSciNet Relay Station
MathSciNet bibliographic data
MR267311 (42 #2213) 40.31
King, J. P.; Swetits, J. J. Positive linear operators and summability. J. Austral. Math. Soc. 11 1970 281–290.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement